Tail comonotonicity and conservative risk measures

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Tail comonotonicity and conservative risk measures

TitleTail comonotonicity and conservative risk measures
Publication TypeJournal Article
Year of Publication2012
AuthorsHua, L, Joe, H
JournalASTIN Bulletin
Volume42
Pagination601-629
Date PublishedNOV
Type of ArticleArticle
ISSN0515-0361
KeywordsArchimedean copula, asymptotic full dependence, conditional tail expectation, Copula, Dependence modeling, Laplace transform, regular variation
AbstractTail comonotonicity, or asymptotic full dependence, is proposed as a reasonable conservative dependence structure for modeling dependent risks. Some sufficient conditions have been obtained to justify the conservativity of tail comonotonicity. Simulation studies also suggest that, by using tail comonotonicity, one does not lose too much accuracy but gain reasonable conservative risk measures, especially when considering high scenario risks. A copula model with tail comonotonicity is applied to an auto insurance dataset. Particular models for tail comonotonicity for loss data can be based on the BB2 and BB3 copula families and their multivariate extensions.
DOI10.2143/AST42.2.2182810